On properties of derivatives of the basic central dispersion in an oscillatory equation $y'=q(t)y$ with an almost periodic coefficient $q$
Staněk, Svatoslav
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Volume 23 (1984), p. 45-51 / Harvested from Czech Digital Mathematics Library
Published online : 1984-01-01
Classification:  34C10,  34C25,  34C27
@article{120150,
     author = {Stan\v ek, Svatoslav},
     title = {On properties of derivatives of the basic central dispersion in an oscillatory equation $y'=q(t)y$ with an almost periodic coefficient $q$},
     journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
     volume = {23},
     year = {1984},
     pages = {45-51},
     zbl = {0584.34026},
     mrnumber = {837029},
     language = {en},
     url = {http://dml.mathdoc.fr/item/120150}
}
Staněk, Svatoslav. On properties of derivatives of the basic central dispersion in an oscillatory equation $y'=q(t)y$ with an almost periodic coefficient $q$. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Volume 23 (1984) pp. 45-51. http://gdmltest.u-ga.fr/item/120150/

Bartůšek M. On relations among dispersions of an oscillatory differential equation y" = q(t)y, Acta Univ. Palackianae Olomucensis FRN, 41, 1973, 55 - 61. (1973) | MR 0364750

Borůvka O. Linear Differential Transformations of the Second Order, The English Univ. Press, London, 1971. (1971) | MR 0463539

Бopyвкa O. Teopия глoбaльныx cвoйcтв oбыкнoвeнныx лuнeйныx диффepeнциaльныx ypaвнeний втopoгo nopядкa, Диффepeнциaльныe ypaвнeния, Но. 8, т. 12, 1976, 1347-1383. (1976)

Hartman P. Ordinary Differential Equations, (In Russian) Moscow, 1970. (1970) | Zbl 0214.09101

Xapacaxaл B. X. Пoчти-периодические решения обыкновенных дифференциальных уравнений, Издательство Наука, Aлма-Ата, 1970. (1970)

Staněk S. On the basic central dispersion of the differential equation y" = q(t)y with an almost periodic coefficient q, Acta Univ. Palackianae Olomucensis, FRN vol. 76, mathematica XXII, 1983, 99-105. (1983) | MR 0744704